Dynamics of the family λ tan(z)

Janina Kotus , Linda Keen

Abstract

We study the the tangent family F = {λ tan z, λ ∈ C − {0}} and give a complete classification of their stable behavior. We also characterize the the hyperbolic components and give a combinatorial description their deployment in the parameter plane.
Author Janina Kotus (FMIS / DFE)
Janina Kotus,,
- Department of Functional Equations
, Linda Keen - [Lehman College]
Linda Keen,,
-
-
Journal seriesConformal Geometry and Dynamics, ISSN 1088-4173
Issue year1997
Vol1
Pages28-57
Publication size in sheets1.45
ASJC Classification2608 Geometry and Topology
DOIDOI:10.1090/S1088-4173-97-00017-9
URL https://www.ams.org/journals/ecgd/1997-01-04/S1088-4173-97-00017-9/
Languageen angielski
Score (nominal)0
Score sourcejournalList
Publication indicators Scopus Citations = 32; Scopus SNIP (Source Normalised Impact per Paper): 1999 = 1.796
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?